MathSciNet Relay Station
MathSciNet bibliographic data
MR1802511 11P83
Ahlgren, Scott Distribution of the partition function modulo composite integers $M$. Math. Ann. 318 (2000), no. 4, 795–803.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement